# SDR SWAA2024020942499

- Difficulty date: January 18, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT DETERIORATED/SCRATCHED THROUGHOUT THE CABIN<[01] REMOVED AND REPLACED MAIN CABIN PHOTOLUMINESCENT IN REF DRAWING# 33500007;[02] VERIFIED STEP 1
